# SDR DHL2003720007

- Difficulty date: June 27, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-DEPARTURE CHECK, FOUND CORROSION ON LT BS 950 MAIN FRAME, WL 189, LWBL 70.5, AS VIEWED FROM LT WHEEL WELL.  TRANSFERRED TO LOG PAGE 348951 ITEM 1M DUE TO FERRY FLIGHT IAW DHL GMM 2.12.  REF LOG PAGE 341424 ITEM 8M REMOVE CORROSION AT LT STA 950 FRAME.  BLENDED CORROSION AT LT BS 950 WL 191.0 - 186.5 LWBL 70.5 BLEND OUT LENGTH = 4.5 INCHES LONG, 2.0 INCHES WIDE, AND DEPTH .045 IAW B727 SRM 53-10-1.  DURING PRE-DEPARTURE CHECK, FOUND CORROSION ON LT BS 950 MAIN FRAME WL 189 LWB L.70.5 AS VIEWED FROM LT WHEEL WELL.  REMOVED CORROSION ON LT BS 950 MAIN FRAME WL 189 L.70.5, IAW B-727-SRM 51-10-6, MATERIAL LOSS .045, FOUND TO BE WITH IN LIMITS IAW B727 SRM 53-10-1 FIG 1.
